# SDR 9501249908

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Reg Valve
- Part number: 39244421
- Condition: Malfunctioned
- Location: Aft Access Comp
- Part time: 33,065 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM MSN, AIRFOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT ILLUMINATED.  PERFORMED PRECAUTIONARY OPERATING PROCEDURES AND DETERMINED LOSS OF WING AND TAIL ICE PROTECTION.  FLIGHT DIVERTED TO MSP, AND LANDED WITHOUT INCIDENT.  REPLACED ICE PROTECTION REGULATOR VALVE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
